# SDR CALA2021020300122

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 68,722 hours, 23,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STA 540 RBL 6.14 IS CRACKED B737-57-4-1262 NR 6 213127 CORRECTED ATA CODE TO 5710 REMOVED AND REPLACED SHEM FITTING AT STA540 RBL 6.14 PER ECRA 57 14-01196.  ALL INSPECTION REQUIREMENTS COMPLIED WITH.
